# SDR ASOA2014040310262

- Difficulty date: March 30, 2014
- Submitted: April 3, 2014
- Operation: Air carrier
- Aircraft: N903EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7621
- Aircraft time: 27,240 hours, 25,012 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131ASMI
- Part serial: 7227
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ABOVE ROW 3 INOPERATIVE.    R & R EMERGENCY LIGHT NR 1 BATTERY PACK IAW AMM 33-51-04.  OPS CHECKED GOOD.
